# SDR DALA1036009855

- Difficulty date: November 23, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND LT STA 756 KEEL AREA FORMER CRACKED OTBD END.  TRIMMED OFF CRACKED FLANGE, FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 53-03, FIG 12, 53-13-3 FIG 2, 51-10-4, 51-10-2, 51-10-3, 51-30-2, 51-30-5.
